Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 50, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 13, 2014, 2:57 AM CDT for Lafayette County, Missouri. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2014, 2:57 AM CDT (07:57 UTC)
- Expired
- Apr 13, 2014, 3:30 AM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Lafayette County, MO
The radar
The Pleasant Hill radar (KEAX), 57 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 3:00 AM CDT | HAIL 1.75 | Higginsville, MO | DELAYED REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1786 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
866
WUUS53 KEAX 130757
SVREAX
MOC107-130830-
/O.NEW.KEAX.SV.W.0050.140413T0757Z-140413T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 AM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 330 AM CDT
* AT 253 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ODESSA...AND
MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
HIGGINSVILLE...MAYVIEW...CORDER...ALMA AND AULLVILLE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 37 AND 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3902 9349 3896 9396 3910 9402 3920 9348
TIME...MOT...LOC 0758Z 257DEG 35KT 3903 9386
HAIL...1.50IN
WIND...<50MPH
$$
BOOKBINDER2 follow-up statements
569
WWUS53 KEAX 130813
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
313 AM CDT SUN APR 13 2014
MOC107-130830-
/O.CON.KEAX.SV.W.0050.000000T0000Z-140413T0830Z/
LAFAYETTE MO-
313 AM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LAFAYETTE COUNTY UNTIL 330 AM CDT...
AT 307 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HIGGINSVILLE...AND MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
CORDER AND ALMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3915 9349 3912 9349 3905 9349 3902 9349
3900 9378 3913 9381 3920 9348 3915 9348
TIME...MOT...LOC 0813Z 257DEG 35KT 3906 9368
HAIL...1.50IN
WIND...<50MPH
$$
BOOKBINDER405
WWUS53 KEAX 130823
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
323 AM CDT SUN APR 13 2014
MOC107-130830-
/O.CON.KEAX.SV.W.0050.000000T0000Z-140413T0830Z/
LAFAYETTE MO-
323 AM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LAFAYETTE COUNTY UNTIL 330 AM CDT...
AT 320 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALMA...AND
MOVING EAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ALMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3914 9349 3905 9349 3902 9350 3901 9363
3914 9364 3920 9348 3915 9348
TIME...MOT...LOC 0823Z 257DEG 35KT 3908 9356
HAIL...1.25IN
WIND...<50MPH
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 12:07 AM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 13, 12:07 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1207 AM CDT Sun Apr 13 2014 .MESOSCALE DISCUSSION... Issued at 1121 PM CDT SAT APR 12 2014 Cooling of the boundary layer is causing storms to transition to an elevated nature which is making the effects of the dry warm layer year 800 hPa even more pronounced. This resulted in a quick dissipation of any storms near or south of I-70 where the capping inversion is strongest and these areas are likely to remain dry overnight. Further north, intensifying LLJ is aiding the progression of strong storms between STJ and MCI where there remains MUCAPE of over 1000 J/kg. However this elevated instability is progged to weaken to the east of I-35 so the threat for strong storms will diminish as storms push into this less unstable airmass. && .SHORT TERM...(This Evening through Monday Night) Issued at 408 PM CDT SAT APR 12 2014 Tonight: Frontal boundaries will likely be the focus for most of the convection tonight. A warm front extends from a weak low near OMA through northern IL. A diffuse area of low pressure over southwest KS is connected to the OMA low by a very weak cold front. Strong and gusty southerly winds have pulled up the season's first large swath of gulf moisture into KS/MO as noted by 60ish dewpoints while southwesterly h8 winds spread an elevated mixed layer across KS and MO resulting in a moderately strong cap.The end result is the warmest temperatures of the year with MLCAPEs around 2500 J/kg but marginal 0-6km shear around 35 kts. Evening convective activity will likely be closely tied to the IA warm front. Best severe threat will reside over IA with isolated severe storms possible over northwest MO mainly this evening. Large hail would be the most likely severe threat. A h7 shortwave is progged to lift northeast through northern KS/NE and activate this warm front. Last 4-5 runs of the HRRR has consistently shown scattered convection popping up along this boundary around 22z. The convection further south which the HRRR and RAP develop over east central KS is a bit suspicious as it forms within the well capped environment with no boundary nearby. Wouldn't be surprised if it actually form further west along the dryline over central KS where some cu has recently formed. Prefer to limit the evening convection to northwest and north central MO. Also have low confidence in the NAM and GFS propagating an MCS southward into east central KS and west central MO by 06Z. Overall, will concentrate highest PoPs across northern MO and lower them south of the MO River. Sunday-Sunday night: A broad upper trough over the desert southwest is expected to lift northeast on Sunday and enhance the downstream lift via increasing/expanding upper level diffluence. This in turn will lead to widespread convection with heavy rains likely. Scattered convection will likely be ongoing Sunday morning and this plus extensive low level cloud cover will make it difficult to realize the moderate instability the soundings show. Should some breaks occur of any meaningful length of time then we could tap into this instability and give a boost to our severe threat. For now strong storms are possible south of the MO River on Sunday with a minimal severe threat. The main weather threat will be from heavy rains due to very efficient deep, tropical-like convection, which could train during the afternoon and early evening. The true cold front currently lies form eastern ND through west central SD which will reinforce the frontal boundary on Sunday. A second and much deeper northern upper trough will push this front southeast with strong cold air advection rushing in Sunday night. Inspection of Bufr soundings suggest the rain could mix with snow over parts of northwest MO late Sunday night. Monday-Monday night: A very raw and blustery day with temperatures 20 degrees below average. While the NAM had previously been discounted as being too cold and generating several inches of snow the latest GFS and ECMWF have been trending colder and also generating at least a rain/snow mix. Started trending colder yesterday and continue doing so today. Areas of light rain mixed with snow seems plausible if not likely Monday morning. Will hold off on mentioning any snow amounts for now. Very cold temperatures will settle in overnight Monday as skies clear out. Will see sub-freezing temperatures everywhere with many locations experiencing several hours of temperatures below 28F at which water freezes inside most plants. Will be issuing headlines eventually for Monday night/Tuesday morning. .LONG TERM...(Tuesday through Saturday) Issued at 408 PM CDT SAT APR 12 2014 Tuesday-Saturday After a chilly start Tuesday morning, temperatures will steadily rebound Tuesday into Wednesday, with highs primarily in the 50s and 60s respectively. Model solutions vary greatly with regards to timing, amplification/strength, and placement of the next upper trough to affect the area Thursday or Friday. This provides relatively high uncertainty to the expected weather during this period, and likewise the degree of cooler weather to follow upon the frontal passage. As for temperatures during the period, readings should remain slightly below climatological normals for this time of year. && .AVIATION...(For the 06Z TAFS through 06Z Sunday Night) Issued at 1206 AM CDT SUN APR 13 2014 Storms should remain north and east of the KC and STJ areas for the remainder of the night. Earlier storms left winds variable but they should return from the SSE over the next several hours. MVFR ceilings developing over TX should rapidly expand northward early Sunday morning and could make it as far north as northern MO by sunrise. Widespread thunderstorms are likely beginning early Sunday afternoon as a cold front moves in. Some of these may be strong. Front will push through the area toward 00Z with some gusty winds and showers lingering through the evening. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...MJ LONG TERM...Blair AVIATION...Hawblitzel
Hazardous weather outlook, Apr 12, 5:54 AM CDT, 21 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 554 AM CDT SAT APR 12 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 554 AM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT ACROSS NORTHERN MISSOURI AND NORTHEAST KANSAS. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER...A FEW STRONG TO POTENTIALLY SEVERE STORMS ARE POSSIBLE IN FAR NORTHWEST MISSOURI AND NORTHEAST KANSAS THIS EVENING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND INTO EARLY MONDAY ACROSS THE REGION. STRONG TO SEVERE STORMS ARE EXPECTED SUNDAY AFTERNOON...MAINLY ALONG AND SOUTH OF A LINE FROM THE KANSAS CITY METRO TO KIRKSVILLE. A WIDESPREAD 1 TO 2 INCHES OF TOTAL RAINFALL IS ANTICIPATED THROUGH MONDAY MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. TUESDAY MORNING LOW TEMPERATURES WILL BE IN THE UPPER 20S ACROSS THE REGION...WHICH MAY DAMAGE UNPROTECTED SENSITIVE VEGETATION. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Apr 12, 9:38 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
938 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM HAIL PICKERING 40.45N 94.84W
04/12/2014 M0.88 INCH NODAWAY MO TRAINED SPOTTER
PEA SIZE, DIME, AND NICKEL SIZE HAIL.
&&
KBRONISSpecial weather statement, Apr 12, 9:51 PM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
951 PM CDT SAT APR 12 2014
KSZ025-103-MOZ020-028-130330-
ATCHISON KS-BUCHANAN MO-LEAVENWORTH KS-PLATTE MO-
951 PM CDT SAT APR 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE...SOUTHWESTERN
BUCHANAN...SOUTHEASTERN ATCHISON AND NORTHERN LEAVENWORTH COUNTIES
UNTIL 1030 PM CDT...
AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF NORTONVILLE...MOVING EAST AT
35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ATCHISON...WESTON...PLATTE CITY...EASTON...RUSHVILLE...TRACY...
DEARBORN...CAMDEN POINT...POTTER...LOWEMONT...LEWIS AND CLARK VI...
BEAN LAKE...IATAN...FORT LEAVENWORTH...DE KALB...BEVERLY...FAUCETT
AND HOOVER.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 18 AND 40.
LAT...LON 3956 9529 3967 9476 3953 9468 3936 9464
3933 9518 3941 9519 3942 9524
TIME...MOT...LOC 0251Z 261DEG 32KT 3946 9520
DUXSpecial weather statement, Apr 12, 10:24 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1024 PM CDT SAT APR 12 2014
KSZ025-103-MOZ020-028-130415-
ATCHISON KS-BUCHANAN MO-LEAVENWORTH KS-PLATTE MO-
1024 PM CDT SAT APR 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE...SOUTHERN
BUCHANAN...SOUTHEASTERN ATCHISON AND NORTHERN LEAVENWORTH COUNTIES
UNTIL 1115 PM CDT...
AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES EAST OF NORTONVILLE...MOVING EAST AT 40
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ATCHISON...WESTON...PLATTE CITY...TRACY...DEARBORN...CAMDEN
POINT...EDGERTON...POTTER...LOWEMONT...LEWIS AND CLARK VI...BEAN
LAKE...IATAN...DE KALB...BEVERLY...FAUCETT...HOOVER AND RIDGELY.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 18 AND 36.
LAT...LON 3954 9531 3964 9464 3952 9460 3935 9460
3937 9519 3941 9519 3942 9532
TIME...MOT...LOC 0324Z 265DEG 36KT 3945 9517
DUXSpecial weather statement, Apr 12, 10:53 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1053 PM CDT SAT APR 12 2014
MOZ013-020-021-028-130445-
BUCHANAN MO-CLINTON MO-DE KALB MO-PLATTE MO-
1053 PM CDT SAT APR 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE...SOUTHWESTERN
DEKALB...CLINTON AND BUCHANAN COUNTIES UNTIL 1145 PM CDT...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHWEST OF DEARBORN...OR 11 MILES
NORTH OF WESTON...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GOWER...PLATTSBURG...LATHROP...DEARBORN...AGENCY...EDGERTON...
CLARKSDALE...STEWARTSVILLE...OSBORN...FAUCETT...EASTON AND TURNEY.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 39 AND 48.
I-29 BETWEEN MILE MARKERS 27 AND 45.
LAT...LON 3969 9497 3971 9497 3987 9435 3961 9421
3955 9421 3946 9494 3968 9499
TIME...MOT...LOC 0353Z 253DEG 36KT 3959 9483
DUXSpecial weather statement, Apr 13, 2:18 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
218 AM CDT SUN APR 13 2014
MOZ037-130745-
JACKSON MO-
218 AM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON COUNTY UNTIL 245
AM CDT...
AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE TAPAWINGO...OR NEAR RAYTOWN...MOVING
EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
BLUE SPRINGS AROUND 225 AM CDT.
GRAIN VALLEY AROUND 230 AM CDT.
OAK GROVE AROUND 230 AM CDT.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 11 AND 29.
I-470 BETWEEN MILE MARKERS 12 AND 16.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3905 9444 3912 9411 3911 9410 3898 9411
3896 9440
TIME...MOT...LOC 0717Z 257DEG 36KT 3901 9430
BOOKBINDERSpecial weather statement, Apr 13, 2:29 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
229 AM CDT SUN APR 13 2014
MOZ038-130800-
LAFAYETTE MO-
229 AM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAFAYETTE COUNTY UNTIL
300 AM CDT...
AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRAIN VALLEY...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
NAPOLEON AROUND 240 AM CDT.
WELLINGTON AROUND 245 AM CDT.
MAYVIEW AND LEXINGTON AROUND 255 AM CDT.
HIGGINSVILLE AROUND 300 AM CDT.
LAT...LON 3908 9351 3900 9410 3914 9409 3914 9405
3916 9402 3916 9399 3915 9399 3914 9396
3917 9394 3921 9373 3921 9370 3922 9369
3924 9358
TIME...MOT...LOC 0729Z 260DEG 36KT 3905 9418
BOOKBINDERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:36 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 39 min |
| Apr 12, 9:15 PM CDT | Special Weather Statement | EAX | Nodaway | 45 min |
| Apr 12, 9:21 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway, Worth | 39 min |
| Apr 12, 9:51 PM CDT | Special Weather Statement | EAX | Platte | 39 min |
| Apr 12, 10:24 PM CDT | Special Weather Statement | EAX | Platte | 51 min |
| Apr 12, 10:53 PM CDT | Special Weather Statement | EAX | Buchanan, Clinton | 52 min |
| Apr 13, 2:18 AM CDT | Special Weather Statement | EAX | Jackson | 27 min |
| Apr 13, 2:29 AM CDT | Special Weather Statement | EAX | Lafayette | 31 min |
| Apr 13, 3:25 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 50 min |
| Apr 13, 4:06 AM CDT | Special Weather Statement | EAX | Howard | 39 min |
| Apr 13, 4:26 AM CDT | Severe Thunderstorm Warning | EAX | Howard | 34 min |
| Apr 13, 5:03 AM CDT | Special Weather Statement | EAX | Boone | 12 min |
| Apr 13, 6:27 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 33 min |
| Apr 13, 6:49 AM CDT | Severe Thunderstorm Warning | EAX | Randolph | 26 min |
| Apr 13, 7:10 AM CDT | Special Weather Statement | EAX | Macon | 50 min |
| Apr 13, 3:08 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 37 min |
| Apr 13, 3:42 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 48 min |
| Apr 13, 4:12 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 33 min |
| Apr 13, 4:19 PM CDT | Areal Flood Advisory | EAX | Jackson | 3 hr |
| Apr 13, 4:23 PM CDT | Freeze Warning | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 200 days |
| Apr 13, 4:33 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 27 min |
| Apr 13, 4:57 PM CDT | Special Weather Statement | EAX | Lafayette | 33 min |
| Apr 13, 5:09 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 51 min |
| Apr 13, 5:28 PM CDT | Special Weather Statement | EAX | Linn, Sullivan | 32 min |
| Apr 13, 5:40 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 50 min |
| Apr 13, 6:03 PM CDT | Special Weather Statement | EAX | Adair, Chariton, Macon | 42 min |
| Apr 13, 6:07 PM CDT | Special Weather Statement | EAX | Saline | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.